# SDR SIMA20150908001

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 29,023 hours, 20,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD HAS TWO GOUGES AT WL 102.0, BETWEEN STIFFENERS LBL 7.46 & LBL 13.77.   REPAIRED IAW REO 670-53-11-1085.
